🌟 Sleep Tight, Pain-Free Tonight!
Genexa Acetaminophen PM 500mg Extra Strength is a dual-action pain reliever and nighttime sleep aid, combining 500mg of acetaminophen with 25mg of diphenhydramine HCL. This non-GMO, clean medicine is designed for adults and children aged 12 and older, providing effective relief without artificial preservatives or common allergens.
N**R
Good
It works and it's great that it's natural!
B**A
Love the brand
I love the brand for its better ingredients. I have no adverse effects when using it and it works! Will continue to use Genexa for all my OTC meds.
A**R
Works well!
Love that it works well and that it’s clean
W**A
The Cleanest medicine ever!!
Anything PM usually has the adverse effect on me & keep me wide awake & fully wired!!! Then other's leave you feeling groggy & feeling even worse then before you took them. The first time I took this before bed i was out literally within 15/20mins. And slept all night. I woke up the next morning feeling like i had slept for days & felt so rejuvenated i couldn't believe it. I felt great & no side affects once so ever. I can't explain it any other way other then the medicine just felt "clean" without the crappy after feelings.
M**D
Clean medicine brand
This worked really well when I was sick… knocked me out so I was able to sleep without making me feel groggy the next day like NyQuil does.
A**R
Don’t work! Save your money!!
The potency isn’t there, doesn’t make you tired at all. Also they send you almost expired products and you can’t return these for any reason at all! Even if they worked no way you would use them in the time before they expire! These obviously have been sitting in the shelves for a long time because typically medicine is good for a year or more not one month!!
S**E
Didn’t see it was pm
My fault that I didn’t notice it was a PM product so we just threw them away.
Trustpilot
4 days ago
5 days ago